# SDR UPS00833306

- Difficulty date: June 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47723971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1766 LONG 17L AND END FITTING ARE CRACKED AFT OF PRESSURE BULKHEAD.  REMOVED, FABRICATED AND REPLACED LONGERON AND FITTING IAW DWG 4772397, DC8-53B-009, AND SRM 53-3-3 FIG 5.
